# SDR AMTA200600058

- Difficulty date: January 22, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N163AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1229
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING BETWEEN OWS 320 AND OWS 344 BOTTOM WING TANK ACCESS CUTOUT WITH PITTING CORROSION.  CORROSION REMOVED IAW L1011 SRM 51-21-01.  BLENDED AREA FOUND WITHIN LIMITS IAW L1011 SRM 57-32-00 FIG 810.  (M)
